# SDR ASAA2017012121277

- Difficulty date: January 21, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 30,764 hours, 9,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 10104210
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT COVER AT 23C IS MISSING.  ACFT GROUNDED.  INSTALLED A NEW COVER.
